# SDR COMA0260262

- Difficulty date: April 16, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 14,342 hours, 13,518 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5904 AVIONICS BAY DOOR CAUTION MESSAGE.DEFERRED MAINT PER MEL.
